Uncountably many 2-generated just-infinite branch pro-2 groups


BENLİ M. G. , Grigorchuk R.

ALGEBRA & DISCRETE MATHEMATICS, vol.19, no.1, pp.8-18, 2015 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 1
  • Publication Date: 2015
  • Journal Name: ALGEBRA & DISCRETE MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.8-18

Abstract

The aim of this note is to prove that there are 2 non-isomorphic 2 generated just-infinite branch pro-2 groups.